# SDR SWAA2025081300235

- Difficulty date: August 10, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N8517F
- Make and model: Boeing 737-8H4
- Aircraft serial: 63594
- Aircraft time: 28,720 hours, 14,347 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MID CABIN FELL OFF DURING DEPLANING.  ATTACHED EXIT OVERHEAD SIGN COVER PER AMM 33-51-01 STEP C(4). NO DEFECT FOUND.
